# SDR DXTA2025032002713

- Difficulty date: March 16, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N599QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605714
- Aircraft time: 15,631 hours, 11,904 cycles
- Engine: Pwc PW545B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Servo Valve
- Part number: 30J413301
- Part serial: Y000616
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE ENGINE COMPRESSOR STALL: UPON REACHING FL410 AND BEGINNING TO REDUCE THRUST FOR CRUISE, WE EXPERIENCED THREE DISTINCT COMPRESSOR STALLS WITH AIRCRAFT YAW AND A NOTICEABLE DROP IN N1 INDICATION ON THE NUMBER ONE ENGINE. CORRECTIVE ACTION; SWAPPED EECS & REPLACED SUSPECT FAILED LEFT ENGINE INTERCOMPRESSOR SERVO VALVE. WORK DONE IAW PW EMM 75-30-01. OPS/LEAK CHECK GOOD
